# SDR SWIA200616530

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 9,601 hours, 7,443 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM MOVES TO LEFT WING DOWN ONLY.  REPLACED AILERON/RUDDER PANEL IAW CRJ MM 27-12-10.  OPERATIONAL CHECK GOOD.
